Affordable Access

Publisher Website

Singularity-free cosmological solutions of the superstring effective action

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
415
Issue
2
Identifiers
DOI: 10.1016/0550-3213(94)90120-1
Disciplines
  • Astronomy
  • Physics

Abstract

Abstract We study the cosmological solutions of the one-loop corrected superstring effective action, in a Friedmann-Robertson-Walker background, and in the presence of the dilaton and modulus fields. A particularly interesting class of solutions is found which avoid the initial singularity and are consistent with the perturbative treatment of the effective action.

There are no comments yet on this publication. Be the first to share your thoughts.